Matthew Kwan
Matthew Kwan
Verified email at stanford.edu - Homepage
Title
Cited by
Cited by
Year
Cycles and Matchings in Randomly Perturbed Digraphs and Hypergraphs
M Krivelevich, M Kwan, B Sudakov
Combinatorics, Probability and Computing 25 (6), 909-927, 2016
292016
Almost all Steiner triple systems have perfect matchings
M Kwan
Proceedings of the London Mathematical Society 121 (6), 1468-1495, 2020
262020
Bounded-degree spanning trees in randomly perturbed graphs
M Krivelevich, M Kwan, B Sudakov
SIAM Journal on Discrete Mathematics 31 (1), 155-171, 2017
262017
The average number of spanning trees in sparse graphs with given degrees
C Greenhill, M Isaev, M Kwan, BD McKay
European Journal of Combinatorics 63, 6-25, 2017
132017
Dense induced bipartite subgraphs in triangle-free graphs
M Kwan, S Letzter, B Sudakov, T Tran
Combinatorica, 1-23, 2020
92020
Anticoncentration for subgraph statistics
M Kwan, B Sudakov, T Tran
Journal of the London Mathematical Society 99 (3), 757-777, 2019
92019
Intercalates and discrepancy in random Latin squares
M Kwan, B Sudakov
Random Structures & Algorithms 52 (2), 181-196, 2018
92018
Nearly-linear monotone paths in edge-ordered graphs
M Bucić, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics, 1-23, 2020
82020
Combinatorial anti-concentration inequalities, with applications
J Fox, M Kwan, L Sauermann
arXiv preprint arXiv:1905.12142, 2019
72019
The random k‐matching‐free process
M Krivelevich, M Kwan, PS Loh, B Sudakov
Random Structures & Algorithms 53 (4), 692-716, 2018
72018
Non-trivially intersecting multi-part families
M Kwan, B Sudakov, P Vieira
Journal of Combinatorial Theory, Series A 156, 44-60, 2018
72018
Proof of a conjecture on induced subgraphs of Ramsey graphs
M Kwan, B Sudakov
Transactions of the American Mathematical Society 372 (8), 5571-5594, 2019
62019
Halfway to Rota's basis conjecture
M Bucic, M Kwan, A Pokrovskiy, B Sudakov
arXiv preprint arXiv:1810.07462, 2018
6*2018
Almost all Steiner triple systems are almost resolvable
A Ferber, M Kwan
Forum of Mathematics, Sigma 8, 2020
52020
On the number of spanning trees in random regular graphs
C Greenhill, M Kwan, D Wind
Electronic Journal of Combinatorics 21 (1), 2014
52014
Ramsey graphs induce subgraphs of quadratically many sizes
M Kwan, B Sudakov
International Mathematics Research Notices 2020 (6), 1621-1638, 2020
42020
Anticoncentration for subgraph counts in random graphs
J Fox, M Kwan, L Sauermann
arXiv preprint arXiv:1905.12749, 2019
42019
Hypergraph cuts above the average
D Conlon, J Fox, M Kwan, B Sudakov
Israel Journal of Mathematics 233 (1), 67-111, 2019
32019
Universality of random permutations
X He, M Kwan
Bulletin of the London Mathematical Society, 2020
22020
An algebraic inverse theorem for the quadratic Littlewood-Offord problem, and an application to Ramsey graphs
M Kwan, L Sauermann
arXiv preprint arXiv:1909.02089, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20